Nov 9, 2007
hi, i have been on meds now for a couple of years. i am doing very well, no side effects. i am taking viread, norvir, ziagen and riyataz. i am getting this really strange skin pain though. it is so bad, it hurts to touch or even blow on it. it comes and goes. it can affect any part of the body. i do not see any problems at all on the skin itself. i am just wondering if it is due to nerve pain or due to the meds. any idea what is going on?
| Response from Dr. Henry
your current regimen has not been associated with pain as you have described. your symptoms would also be unusual to be due to HIV if you are doing well (suppressed virus and decent--> 200-350 CD4 count). The migratory nature of the pain poses a real diagnostic challenge. I would discuss with your HIV specialist and possibly a neurologist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.